Drug interactions between Diamox and irinotecan
Interactions between your drugs
Applies to: Diamox (acetazolamide) and irinotecan
Using irinotecan together with acetaZOLAMIDE may increase the risk of dehydration and electrolyte abnormalities. Irinotecan can cause severe vomiting and diarrhea, which leads to water and electrolyte loss from the body that may be worsened with the use of a diuretic. Talk to your doctor if you have any questions or concerns. You should seek prompt medical attention if you experience vomiting or diarrhea that is not responsive to medications. In severe cases, dehydration and electrolyte abnormalities can lead to irregular heart rhythm, seizures, and kidney problems. Contact your doctor if you experience potential signs and symptoms of fluid and electrolyte depletion such as dizziness, lightheadedness, dry mouth, thirst, fatigue, weakness, muscle cramps, decreased urination, palpitation, and increased heart rate. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.